Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the integer solutions of y(y + 1) = x(x + 1)(x + 2)

Louis Joel Mordell

Vol. 13 (1963), No. 4, 1347–1351
Mathematical Subject Classification
Primary: 10.12
Milestones
Received: 12 November 1962
Published: 1 December 1963
Authors
Louis Joel Mordell